# SDR CALA2019083001461

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 44,656 hours, 15,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ROW 20 EXIT DOOR, AFT EMEGENCY THRESHOLD LIGHT IS INOP, RELAMPED. OP CHECKS GOOD. REF AMM TASK 33-51-00-710-801.
